UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of the Faculty of Science, the University of Tokyo. Sect. 1 A, Mathematics >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/1720

タイトル: New bifurcation diagrams in the problem of permanent progressive waves
著者: Shoji, Mayumi
発行日: 1989年
出版者: Faculty of Science, The University of Tokyo
掲載誌情報: Journal of The Faculty of Science, The University of Tokyo, Section IA, Mathematics, Vol.36(1989), No.3, Page 571-613
抄録: Plane progressive waves on water of finite or infinite depth are treated under the effect of both gravity and surface tension. We are interested In the bifurcation phenomena, particularly in Wilton's waves which are obtained as a consequence of bifurcation of multiplicity two. We obtain bifurcating solutions and their bifurcation diagrams numerically. We include into solutions those waves in which the flow regions have self-intersections. By this, we see qualitative agreement of the numerical results with the mathematical theory.
URI: http://hdl.handle.net/2261/1720
ISSN: 00408980
出現カテゴリ:Journal of the Faculty of Science, the University of Tokyo. Sect. 1 A, Mathematics
Journal of the Faculty of Science, the University of Tokyo. Sect. 1 A, Mathematics

この論文のファイル:

ファイル 記述 サイズフォーマット
jfs360305.pdf4.24 MBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください